Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Pletal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Tonya
Guest
 
Posts: n/a
Default pletal side effects

Been on pletal for about 7-8 months. (along with Lipitor) Has helped with circulation in legs, but now taking avelox for a sinus infection, and something is causing irregular heartbeats and strong palpitations in my sleep.<br><br>Pletal says not to take with erythamician <sp> antibiotic, but what about avelox? Also, Avelox says not to take with heart medications, but does this include Pletal? <br><br>If anyone has had similar experiences, please let me know.<br><br>Other side effects from one of these drugs includes, sinus problems and headaches and neck pains.
Reply With Quote
  #2  
Old 09-10-2007, 12:05 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Hi Tonya, the best course of action would be for you to consult your pharmacist. If you are on multiple medications, it is always a wise decision to get your meds at an independent pharmacy that has the same few pharmacists on duty throughout the week. Older people, or those with many illnesses should try to avoid going to chain pharmacies. A small independent pharmacy will be able to give you more time and answer interaction questions like yours.<br><br>Good luck.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM
pletal side effect Ana Pletal 0 07-05-2005 05:00 AM
pletal side effects Unregistered Pletal 0 08-21-2003 05:00 AM
Pletal side effects Audley Lloyd Cotterell Pletal 0 08-01-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.